# SDR SWAA2024020940063

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e Rbl13.84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND WL156 AT AFT CARGO COMPARTMENT 2023-786289<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00QVEK8. SEE INDIVIDUAL SIGN OFFS BELOW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00QVEK8. SEE INDIVIDUAL SIGN OFFS BELOW
